# SDR AALA202102209004

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 11,559 hours, 4,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM 1 TEST EMERGENCY POWER SUPPLY UNIT FAULTS BATTERY AT 10WL.  REMOVED AND REPLACED CABIN INTERCOMMUNICATION DATA SYSTEM BATTERY AT 10WL PER AMM 33-51-38.
